skip to Main Content
Call Us Today: 045 868112 info@marronspharmacy.ie

Nurofen Express Maximum Strength 400mg Tablets

13.50

Nurofen contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen Express are formulated to get to work faster than standard Nurofen tablets. Each tablet contains Ibuprofen 200mg.

24 Tablets

Quickly absorbed for fast relief from pain.

Description

Nurofen Express Tablets contain a form of ibuprofen (as sodium ibuprofen dihydrate) which gets to work faster* than standard Ibuprofen.

  • Headaches
  • Dental pain
  • Period pain
  • Muscular pain
  • Backache
  • Cold and flu symptoms
  • Fever.

*Refers to absorption.

Please Note

This item is a medicine and for safety reasons our Pharmacist will review this purchase before dispatch.

If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

We can only sell one product of this medicine per transaction.

Nurofen Express Maximum Strength 400mg Tablets Provides the full recommended dose of ibuprofen (400mg) in just ONE tablet.

Adults and children over 12 years: Swallow ONLY 1 TABLET (400mg) with water, then, if necessary, take 1 tablet (400mg) every 4 hours.

ONLY ONE TABLET PER DOSE. Do not take more than 3 tablets (1200mg) in 24 hours

Includes sodium and sucrose.  Please ensure you read the patient information leaflet for further detail.

KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN. This medicinal product does not require any special storage precautions.

DO NOT TAKE IF:

  1. You have, or have ever had, a stomach ulcer or other digestive system disorder
  2. If you are allergic to any of the ingredients or to aspirin or to any other non-steroidal-anti-inflammatory drugs (NSAIDs)
  3. Please consult your doctor before use if you are pregnant, breast feeding, elderly, asthmatic, taking other medicines or receiving regular treatment.
  4. Please ensure you read the patient information leaflet for further detail.
  5.  If you suffer from heart, liver or kidney disease.

Nurofen Express Tablets contain ibuprofen (as sodium ibuprofen dihydrate)

Includes sodium and sucrose.